I used to do that with my E45, they advised me to stop using the aloe vera as I think I was over moisturing and to keep the E45 in the fridge as it would do the same job xxx
yes definitely peaking now, day 12 after finishing. 🙂
I am just dropping by to say I am 12 days on from last rads and benefiting from putting a pot of diprobase cream in the fridge and applying the cream cold. Such a treat, very soothing as the redness peaks. Just in case you haven't already considered this. 🙂
Sorry darling but do you mind me asking why are you working full time, do you work for yourself?
If you are emplyed do you have an occupational health service that can make recommendations on your working pattern during rads and the following weeks afterwards.
Hello and welcome. Honestly the thought of the rads is worse than actually having it. Your oncologist will not have agreed to the planning meeting if they did not think you were ready for it.
Keep in mind that generally you do not hear about ALL the ladies who have never had a problem with rads, which is a shame as it helps to reassure those ladies who are coming up to it. I had 20 sessions over a 5 weeks period. I worked, albeit only 4 hours a day for 3 days a week, after which I would have my rads. Apart from a tender nipple I really did not have any real side effects, the skin went dark during the period I was having the rads and for a few weeks after but that was it.
I think the worst part of it is the to and fro of the daily apts and at one point I had had enough of this apt controlling my life, had a wobble cried a lot on my lovely rads nurse and then got on with it.
They will recommend what cream to apply, you should aim to put it on 2/3 times a day. Try and maintain your fluid intake as well as that will help with any potential dehydration you might experience from the rads, and just listen to your body it will tell you when you need to rest.
Sending you hugs
I am going to the Planning session on Friday and had a masectomey 7 weeks ago and it's still tender and a bit swollen. I am so worried as I have read that women have got weeping burns, bags of pus etc... Ia m seriously thinking of saying no due to the side effects......
I'm the same, left breast and a possibility of lung and maybe heart getting the odd zap. I was meant to do the breath hold technique but I breathe with my stomach rather than chest apparently so they told me not to bother in the end as I couldn't create enough of a gap. I've decided not to worry about it and just hope my heart will be fine!
I've completed 11 out of 18 now, and have developed a lovely rash over the past few days after not really having any skin issues for the first 7 or 8 sessions. Ah well! Smothering on plenty of diprobase cream twice a day, which keeps the worst of the heat and itchiness at bay.
Hope everyone else is doing well? 🙂
Nice to hear from you, - and it will be great when this last bit is done and dusted, you’ve had a long way to go...As for bisphosphonates, I’m still waiting on the verdict as to whether I will need them, there’s a massive delay on DEXA scan results at our place...been waiting nearly 10 weeks now !
Ah well, contending with Letrozole is enough for me at the mo !
Take care xx
They told me that I should not apply craem no less than two hours before a session, what I used to do is take some with me so that I could apply it immediately after each session